# SDR DHL2007751510

- Difficulty date: February 27, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN "C", RT WING OB FORE FLAP UPPER SURFACE HAS 3" GOUGE, HITTING SCREWS ON SPOILERS, WS 575.  CUT OUT GOUGED/DELAMINATED AREA ON RT OB FORE FLAP UPPER SURFACE APPROX 2" BY 4".  FAB FILLER APPROX 2" BY 4" AND DOUBLER APPROX 6"BY 6 3/4" FROM 2024T3 .016 PO NR 9004174.  CLEANED, PREPPED, BONDED, CLEANED, TREATED, PRIMED, AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 4 AND 51-40-24 FIG 1.
